# SDR DXTA200400413

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 2,638 hours, 1,570 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Board
- Condition: Contaminated
- Location: Apu Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NOTICED ELECTRICAL BURN ODOR IN THE COCKPIT, FOLLOWED BY DISCOVERY OF WATER SEEPING OUT FROM BEHIND RT CIRCUIT BREAKER PANEL, BELOW THE 3 APU CIRCUIT BREAKERS.  REMOVED AND INSPECTED CO-PILOT CIRCUIT BREAKER PANEL, CLEANED WITH CONTACT CLEANER, NO WATER NOTED BEHIND OR ON PANEL.  INSTALLED CO-PILOT C/B PANEL, PERFORMED APU START. START WAS NORMAL.  RAN BOTH ENGINES AND FOUND NO SMELL IN C/B PANEL AREA, RAN ENGINES FOR 5 MINUTES, NO FURTHER ACTION REQUIRED PER 750MM CHAPTER 24.
